Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 535419, 5 pages
Research Article

On -Statistical Convergence of Order

1Department of Mathematics, Fırat University, 23119 Elazıg, Turkey
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 31 August 2013; Accepted 6 November 2013; Published 9 February 2014

Academic Editors: H. Bulut, Y. Deng, and K.-L. Hsiao

Copyright © 2014 Mikail Et et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mikail Et, Abdullah Alotaibi, and S. A. Mohiuddine, “On -Statistical Convergence of Order ,” The Scientific World Journal, vol. 2014, Article ID 535419, 5 pages, 2014.